# SDR 96ZZZX603

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55479
- Make and model: Cessna 172P
- Aircraft serial: 17275191
- Engine: Lyc O320D2J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Sticking
- Location: Cylinder 1-2 Exh
- Part time: 755 hours
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, AIRCRAFT ENGINE BECAME VERY ROUGH.  PILOT COULD NOT DUPLICATE ON GROUND.  FURTHER INVESTIGATION FOUND NR 1 AND NR 2 CYLINDER EXHAUST VALVES STICKING.  REMOVED AND CLEANED ALL FOUR CYLINDER EXHAUST VALVES AND GUIDES.  THIS IS SECOND OCCURRENCE WITH THIS ENGINE.
